Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 29, NWS Charleston, SC

August 5, 2024Tattnall County, Toombs County, Georgia

NWS Charleston, SC issued this river flood warning at Aug 5, 2024, 11:01 AM EDT for Tattnall County, Toombs County, Georgia. It took effect at Aug 6, 2024, 2:30 AM EDT. It was in force for 8 days.

The area

The counties it named.

The facts

Issued
Aug 5, 2024, 11:01 AM EDT (15:01 UTC)
In effect from
Aug 6, 2024, 2:30 AM EDT
Expired
Aug 13, 2024, 5:20 PM EDT
In force
8 days
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Major

Counties Tattnall County, GA, Toombs County, GA

The radar

The Charleston,SC radar (KCLX), 125 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ohoopee River near Reidsville (REDG1). The gauge peaked at 17.54 ft at Aug 8, 2024, 12:00 AM EDT.

actionminormoderate101508/0508/0608/0708/0808/0908/1008/1108/1208/1308/14
Action stage
10 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02225500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Aug 5, 10:56 AM EDT, 5 minutes earlier.

Area forecast discussion, Aug 5, 10:56 AM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1056 AM EDT Mon Aug 5 2024

...DEBBY TO BRING POTENTIALLY HISTORIC AND CATASTROPHIC FLOODING TO
THE AREA THIS WEEK..

.SYNOPSIS...
Tropical Storm Debby will impact the region through much of the
week. Potentially historic rainfall amounts will likely result
in severe to catastrophic flash flooding.

&&

.NEAR TERM /THROUGH TONIGHT/...
The forecast is pretty much on track other than incorporating
the latest NHC track on Debby in the gridded forecasts. Based on
the 11 AM advisory probabilities, the Tropical Storm Watch for
Candler, Bulloch and Effingham has been upgraded to a Tropical
Storm Warning.

Shear profiles from KCLX VWP show conditions are slowly becoming
increasingly favorable for tornadoes and waterspouts. A few
rotating couplets have already been observed off the Georgia
coast. Expect Tornado Watches will be expanded into southern
South Carolina later this afternoon as Tropical Storm Debby
draws closer.

Today and Tonight: Weather impacts experienced locally will be
highly dependent on the overall track/position of Debby. The latest
NHC forecast brings Debby across the Florida Panhandle this morning
and early afternoon, then slowing it down while tracking north-
northeast into Southern and Southeast Georgia mid afternoon into the
evening due to weak steering flow in place. This track will place
much of the the local area in the northeast quadrant of Debby as it
approaches from the south/southwest throughout the day, leading to
warm onshore flow and a large plume of tropical moisture advecting
across the area. The environment will be primed for a heavy rainfall
event, starting as early as late morning/early afternoon and
eventually an isolated tornado threat late day and overnight.

Latest radar trends indicate broad outer rainbands associated with
Debby crossing the Altamaha River early morning, with additional
showers pushing onshore across coastal areas, including north into
Southeast South Carolina by late morning. Precip coverage and
intensity is anticipated to increase and spread inland throughout
the day, with the bulk of the area experiencing numerous to
widespread showers and thunderstorms mid to late afternoon. With
PWATS approaching 2.5 inches, heavy rainfall continues to be of
high confidence and also the highest impact anticipated from
Debby. Numerous rounds of intense rainfall are possible across
the region, with an increasing threat for flash flooding heading
into tonight as Debby makes a closer approach and slows. A
Flood Watch continues across the entire area today and tonight.
For more details regarding the rainfall forecast and associated
impacts see the Hydrology section below.

Debby will also bring the potential for tornadoes in the more
favorable northeast quadrant of the system. Latest guidance
indicates an instability and shear axis developing across Georgia
coastal waters and into southern most zones of Southeast Georgia by
late morning, leading to an isolated risk of a tornado near coastal
Georgia initially and perhaps across locations further inland along
and south of I-16. Given the potential, a Tornado Watch has been
issued for this area until 4 PM today.

A more substantial tornado risk should occur late day and overnight
when a more pronounced instability and shear axis develops in the
same area, then moves north with a second wave of showers and
thunderstorms as Debby nears. Although the risk for tornadoes could
extend slightly inland depending on the track of Debby, the greatest
risk appears to be across coastal Georgia, then into southern
coastal South Carolina through the night, which is aligned with the
HREF updraft helicity tracks/ensemble paintball. An additional
Tornado Watch could eventually be needed.

A Tropical Storm Warning will remain in effect for the southeast
Georgia and Southeast South Carolina coast, including much of
Southeast Georgia along and south of I-16. A Tropical Storm Watch
will continue for another tier of counties north in Southeast
Georgia, which could eventually be transitioned to a Tropical Storm
Warning. Refer to the latest Hurricane Local Statement (HLS product)
for the latest on current watches and warnings locally.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
The latest NHC track indicates the center of Debby would be over
southeast Georgia at the start of the period. Debby is expected to
move offshore Tuesday afternoon and meander nearby Wednesday into
Thursday. The longer residence time over the Atlantic could have it
strengthening some before making landfall again along the South
Carolina coast later Thursday.

The most notable impact from Debby will be the potentially historic
rainfall. Multiple rounds of heavy rain are expected across the area
through Thursday, and a Flood Watch will remain in effect. For more
details regarding the rainfall forecast and associated impacts, see
the Hydrology section below.

Based on the current track, the highest probabilities for tropical
storm force winds is across coastal counties and over far southeast
Georgia counties near the Altamaha. A Tropical Storm Warning is in
effect for these locations. A Tropical Storm Watch is still in
effect for the next tier of counties of inland Georgia - Candler,
Bulloch, and Effingham - but confidence in TS force winds there is
lower. The threat for tropical storm force winds will spread from
south to north Tuesday into Tuesday night.

In addition, the risk for tornadoes in rainbands will persist
Tuesday into Tuesday night. The threat area will be highly dependent
on the track, but at this point, areas along and near the coast have
the highest potential.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
Based on the official NHC track, Debby will still be meandering in
the region at the start of the period, but should start making
northward progress beyond that. By the weekend, we should begin to
transition back to a pattern more typical of early August. Highest
rain chances will be on Friday before Debby finally pulls away.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
Current radar trends indicate moderate to heavy showers and
thunderstorms shifting north across the region this morning, likely
to impact the KSAV terminal by around 13Z, then KCHS/KJZI
terminals an hour or so later. MVFR cigs should begin at the
terminals with the onset of rain/showers. Conditions will
gradually deteriorate through today as Debby tracks across the
Florida Peninsula, and eventually toward Southeast Georgia.
Showers and thunderstorms associated with the outer bands of
Debby are likely to impact the terminals through the afternoon,
producing bouts of IFR and possibly LIFR conditions at times,
beginning at the SAV terminal (around 16Z Monday) a few hours
prior to KCHS/KJZI terminals. Ongoing rains/showers will likely
favor at least IFR conditions at all terminals late afternoon
and through much of the night. Additionally, winds should start
to become gusty late day and overnight, approaching 25 kt at
KCHS/KJZI and near 30 kt at the KSAV terminal after midnight.

Extended Aviation Outlook: Prolonged periods of flight restrictions
are expected through much of the week as Debby impacts the
region.

&&

.MARINE...
Today and Tonight: The track and intensity of Debby will determine
the marine forecast and impacts across local waters. The most recent
NHC forecast depicts Debby tracking across northern Florida this
morning, slowing while entering southern/southeast Georgia this
afternoon and night. This places our coastal waters within the
northeast quadrant Debby, and an elevated risk for waterspouts
within rainbands as early as late morning, but more likely this
afternoon and tonight when a more pronounced axis of instability and
shear develops as Debby nears. A Tornado Watch has been issued for
nearshore Georgia waters until 4 PM to account for initial
waterspout activity. Additional Tornado Watches could eventually be
needed across coastal waters. Outside the waterspout concern, east-
southeast winds roughly upwards to 15-20 kt with gusts to 25 kts
today will increase late day and overnight, approaching tropical
storm force as Debby draws closer to the coast. Seas are also
expected to build, from 4-7 ft today (largest across Georgia waters)
to 7-10 ft overnight (largest beyond 10 nm from the coast). Tropical
Storm Warnings will therefore continue for all coastal waters.

Tuesday through Saturday: The track and intensity of Debby will
determine the details of the marine forecast across the local
waters. The most recent NHC forecast would indicate Debby will
emerge off the southeast Georgia coast as a tropical storm Tuesday
afternoon and then meander offshore Wednesday into Thursday. Debby
is then expected to make landfall along the South Carolina coast
later Thursday. Given a potentially longer residence time over
waters, the storm could gain some strength before making landfall.
Mariners should prepare for hazardous marine conditions through the
week with tropical storm force winds, very elevated seas, and
potential for waterspouts in rainbands. A Tropical Storm Warning is
in effect for all coastal waters, including the Charleston
Harbor. Conditions should slowly improve late in the period.

Rip Currents/High Surf: Hazardous beach conditions are expected
through much of the week as Debby impacts the region. A High Risk of
rip currents is forecast for Tuesday and will likely continue
beyond. In addition, large breaking waves will impact the
beaches.

&&

.HYDROLOGY...
Debby is expected to produce potentially historic rainfall amounts
that will likely result in areas of catastrophic flooding across
southeast Georgia and southeast South Carolina. A Flood Watch
remains in effect for all of southeast Georgia and southeast South
Carolina through Friday morning.

Once Debby moves onshore in the Big Bend region of Florida this
morning, it is forecast to slowly move northeast and eastward across
southern and southeast Georgia. Debby is then forecast to move into
the Atlantic off the GA coast Tuesday afternoon, potentially
strengthening and bringing additional intense rainfall to coastal
areas within the main core of the system. The combination of deep
tropical moisture and a nearly stationary or meandering tropical
system will set the table for a prolonged period of intense
rainfall. The forecast continues to advertise rainfall totals of 10-
20 inches across all of southeast Georgia and southeast South
Carolina, with localized amounts of up to 30 inches possible. Even
more concerning is that the swath of heaviest rain is likely to fall
along the coastal corridor, including heavily urbanized areas across
Savannah, Hilton Head, Beaufort, and Charleston. This area is
included in a rare High Risk Excessive Rainfall Outlook from the
Weather Prediction Center, further highlighting the potential for
widespread damaging flash flooding.

With these expected rainfall totals, impacts will be widespread and
severe, likely including numerous flooded homes and structures,
damage to roadways including washouts, and unprecedented flooding
along and near smaller creeks and streams. Additionally, there will
likely be an extended period of major flooding (possibly record
setting) along larger main stem rivers that continues well after
Debby moves away from the region. The most intense rainfall will
likely come in bands followed by periods of time of considerably
lighter rainfall or even no rain at all. It remains too early to
determine precise periods of time of when the heaviest rainfall will
occur through the late week time period.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Tropical Storm Warning for GAZ099>101-114>119-137>141.
     Flood Watch through Friday morning for GAZ087-088-099>101-
     114>119-137>141.
     High Risk for Rip Currents until 8 PM EDT this evening for GAZ117-
     119-139-141.
     Storm Surge Warning for GAZ117-119-139-141.
SC...Tropical Storm Warning for SCZ045-047>052.
     Flood Watch through Friday morning for SCZ040-042>045-047>052.
     High Risk for Rip Currents until 8 PM EDT this evening for
     SCZ048>051.
     Storm Surge Warning for SCZ048>052.
MARINE...Tropical Storm Warning for AMZ330-350-352-354-374.

&&
Hazardous weather outlook, Aug 5, 8:25 AM EDT, 2 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
825 AM EDT Mon Aug 5 2024

GAZ114>116-118-137-138-140-061230-
Tattnall-Evans-Inland Bryan-Inland Chatham-Long-Inland Liberty-
Inland McIntosh-
825 AM EDT Mon Aug 5 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 596 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

GAZ087-088-SCZ040-042>044-061230-
Jenkins-Screven-Allendale-Hampton-Inland Colleton-Dorchester-
825 AM EDT Mon Aug 5 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Tropics: Tropical storm force winds will be possible Tuesday through
Thursday as Debby moves through the area. Tropical Storm Watches and
Warnings could be needed.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

GAZ117-119-139-141-061230-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
825 AM EDT Mon Aug 5 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...HIGH RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...TORNADO WATCH 596 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...STORM SURGE WARNING IN EFFECT...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Risk for Rip Currents.
   Tornado Watch.
   Storm Surge Warning.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Storm Surge Warning.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

GAZ099>101-061230-
Candler-Bulloch-Effingham-
825 AM EDT Mon Aug 5 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TROPICAL STORM WATCH IN EFFECT...

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tropical Storm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tropical Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

SCZ045-047-061230-
Inland Berkeley-Inland Jasper-
825 AM EDT Mon Aug 5 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

SCZ048>051-061230-
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
825 AM EDT Mon Aug 5 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...HIGH RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...STORM SURGE WARNING IN EFFECT...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Risk for Rip Currents.
   Storm Surge Warning.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Storm Surge Warning.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ330-350-352-061230-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
825 AM EDT Mon Aug 5 2024

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ354-374-061230-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
825 AM EDT Mon Aug 5 2024

...TORNADO WATCH 596 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

SCZ052-061230-
Tidal Berkeley-
825 AM EDT Mon Aug 5 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...STORM SURGE WARNING IN EFFECT...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Storm Surge Warning.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Storm Surge Warning.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 9:12 AM EDTSpecial Marine WarningCHS63 min
Aug 5, 10:14 AM EDTSpecial Marine WarningCHS91 min
Aug 5, 11:01 AM EDTRiver Flood WarningCHSEvans21 days
Aug 5, 11:01 AM EDTRiver Flood WarningCHSEffingham, Screven11 days
Aug 5, 11:01 AM EDTRiver Flood WarningCHSBryan, Bulloch, Chatham, Effingham21 days
Aug 5, 2:20 PM EDTSpecial Marine WarningCHS55 min
Aug 5, 2:45 PM EDTAreal Flood AdvisoryCHSBryan, Bulloch, Chatham, Effingham, Evans, Liberty and 3 more3 hr
Aug 5, 3:21 PM EDTSpecial Marine WarningCHS84 min
Aug 5, 4:11 PM EDTTornado WarningCHSBryan, Chatham34 min
Aug 5, 5:10 PM EDTAreal Flood AdvisoryCHSBulloch, Effingham, Screven2 hr
Aug 5, 5:32 PM EDTFlash Flood Warning Considerable damage threatCHSBryan, Bulloch, Chatham, Effingham, Evans, Liberty and 3 more8 hr
Aug 5, 6:02 PM EDTTornado WarningCHSChatham28 min
Aug 5, 6:07 PM EDTSpecial Marine WarningCHS53 min
Aug 5, 6:43 PM EDTSpecial Marine WarningCHS62 min
Aug 5, 6:57 PM EDTSpecial Marine WarningCHS33 min
Aug 5, 7:00 PM EDTFlash Flood Warning Considerable damage threatCHSBulloch, Candler, Effingham, Jenkins, Screven, Tattnall6 hr
Aug 5, 7:44 PM EDTSpecial Marine WarningCHS91 min
Aug 5, 7:52 PM EDTAreal Flood AdvisoryCHSJenkins, Screven12 hr
Aug 5, 6:44 AM EDTRiver Flood WarningCHSBerkeley, Georgetown, Williamsburg21 days
Aug 5, 2:39 PM EDTAreal Flood AdvisoryCHSBerkeley, Charleston, Dorchester3 hr
Aug 5, 5:58 PM EDTAreal Flood AdvisoryCHSBerkeley, Charleston, Dorchester3 hr
Aug 5, 6:14 PM EDTAreal Flood AdvisoryCHSCharleston, Colleton, Dorchester3 hr

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.